# SDR VNAA2014020900009

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 23,956 hours, 23,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE CABIN FLOORBEAM CAP AT FS 559 CORRODED.  AREA WAS INSPECTED AND REPAIRED IAW AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
